International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 365491, 13 pages
doi:10.1155/2011/365491
Research Article

Newton Interpolating Series at 𝑚 Distinct Points with Coefficients in a Real Banach Algebra

1Department of Mathematics and Informatics, Technical University of Civil Engineering, 124 Lacul Tei, 020396 Bucharest, Romania
2Department of Mathematics and Computer Science, North University of Baia Mare, Victoriei 76, 430122 Baia Mare, Romania

Received 28 December 2010; Accepted 18 February 2011

Academic Editor: Heinrich Begehr

Copyright © 2011 Ghiocel Groza and Nicolae Pop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A real Banach algebra of Newton interpolating series, used to approximate the solutions of multipoint boundary value problems for ODE's, is studied.